The exchange rate and the term structure of interest rates in Mexico
Masao Ogaki and
Julio A. Santaella
Journal of Development Economics, 2000, vol. 63, issue 1, 135-155
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3878(00)00103-6
Full text for ScienceDirect subscribers only
Related works:
Working Paper: The Exchange Rate and the Term Structure of Interest Rates in Mexico (1999) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:deveco:v:63:y:2000:i:1:p:135-155
Access Statistics for this article
Journal of Development Economics is currently edited by M. R. Rosenzweig
More articles in Journal of Development Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().